Frequent Urination

Discussion in 'Fitness & Nutrition' started by TheWeasel, Mar 20, 2008.

Thread Status:
Not open for further replies.
  1. TheWeasel

    TheWeasel Guest

    I took some ephedrine and caffeine (also took some yohimbine) today for the first time in years and now I'm pissing every 15-30 minutes. WTF? Have people stopped adding aspirin to this stack? I've seen talk of the EC stack but not much ECA anymore. :noes:
     
  2. minus

    minus Damn you, Damn the Broccoli, and Damn the Wright B

    Joined:
    Aug 24, 2001
    Messages:
    6,853
    Likes Received:
    0
    Location:
    CT
    Are you drinking alot of water? I'm on thermorexin. Synephrine caffeine and yohimbe stack and I'm taking in almost 200 oz of water sometimes more. I'm up very frequently
     
  3. Man Bear Pig

    Man Bear Pig Banned

    Joined:
    Nov 24, 2006
    Messages:
    37,301
    Likes Received:
    0
    Location:
    imagination land
    You took too much. If you start getting light headed and getting a feverish, you may be experiencing caffeine poisoning. You may want to start drinking water immediately in order to avoid dehydration. It happened to me once from drinking a couple cups of green tea and an energy drink, back in the day when I had little tolerance towards stims.

    I went to the ER because I started getting dizzy, feverish, and pissing like crazy. The docs couldn't figure it out and put two bags in me and a urine sample. When they got the results back, I was actually pissing pure water, because my urine had a specific gravity of 0... fun times. Just pay attention and go to the ER if you start feeling weird....
     
  4. TheWeasel

    TheWeasel Guest

    I've had about 4 glasses of water today plus 3 protein shakes in the last 8 hours and plenty of water when I was doing cardio and lifting at the gym.
     
  5. TheWeasel

    TheWeasel Guest

    I only took a single caffeine pill and single ephedrine pill. 1.111g of yohimbine, 200mg of caffeine, and 25mg of ephedrine. I've been taking the yohimbine for a long time and I never had this issue before with the EC stack even when using it with aspirin. Other then the frequent urination I'm not feeling anything from it. No jitteriness or anything.
     
  6. minus

    minus Damn you, Damn the Broccoli, and Damn the Wright B

    Joined:
    Aug 24, 2001
    Messages:
    6,853
    Likes Received:
    0
    Location:
    CT
    Ease into the supps.
     
  7. TheWeasel

    TheWeasel Guest

    I've been taking them for years other then the ECA stack. Currently take a multi-vitamin, yohimbine, fish oil, CLA, green tea, and glucosamine. Take ZMA before bed too lots of the time. Use to take tribulus too but it's never been proven to actually increase testosterone in any clinical studies.
     
  8. slurpster

    slurpster FLESHY FLAP VALVE NAVIGATOR OT Supporter

    Joined:
    Jan 15, 2004
    Messages:
    947
    Likes Received:
    0
    Location:
    louisville
    1.111g of yohimbine is alot. is it yohimbe instead? yohimbine should be taken in 10mg-30mg doses depending on body weight.
     
  9. Man Bear Pig

    Man Bear Pig Banned

    Joined:
    Nov 24, 2006
    Messages:
    37,301
    Likes Received:
    0
    Location:
    imagination land
    You're mixing three different stims right now...probably explains the excessive pissing. Back it off a little...
     
  10. poin

    poin OT Supporter

    Joined:
    Aug 9, 2004
    Messages:
    2,055
    Likes Received:
    0
    Location:
    Minoc
    look up diuretic.

    you get used to pissing all the time.
     
  11. Ceaze

    Ceaze https://hearthis.at/DoYouEvenUplift Moderator

    Joined:
    Jun 4, 2000
    Messages:
    65,033
    Likes Received:
    744
    caffeine makes me piss like a racehorse too
     
  12. TheWeasel

    TheWeasel Guest

    Sorry, it's Yohimbine 1111 from ON. 1.111g of yohimbe extract (standardized to 2% yohimbine) per cap.

    This stuff:
    http://www.bulknutrition.com/?products_id=46

    Just seemed strange because I use to take this stack all the time a couple years ago and drink a ton of water (1 liter an hour or so) and never had this happen. It could be that I work at home now and going to the bathroom every couple minutes is an option vs before when I worked in a corporate office.
     
  13. Drewski

    Drewski New Member

    Joined:
    May 22, 2002
    Messages:
    11,340
    Likes Received:
    0
    Location:
    Scarberia aka Scarlem, ON
    ephedrine has been tied to an enlarged prostate. but thats over time, not after one use
     
  14. Bruised Lee

    Bruised Lee John Kune Do, puncher of faces

    Joined:
    Oct 1, 2003
    Messages:
    3,745
    Likes Received:
    0
    Location:
    seattle
    wtf is you av picture?
     
  15. Ep

    Ep Guest

    I piss every 20 minutes but it's because I drink 10 glasses of water and 5 glasses of milk everyday. shit becomes a real bitch
     
  16. 2000GT

    2000GT Active Member

    Joined:
    Jan 21, 2001
    Messages:
    5,772
    Likes Received:
    7
    Location:
    Vancouver
    Over a year ago I started taking caffeine (200mg) and Ephedrine (25mg)before my workouts. I had great workouts but began pissing once or twice a night and it fucked up my sleep.
    I did this for a few months and stopped all togethor cause I wanted to get my sleep schedule back. For about 6 months I stopped and nothing changed, still pissed every night.
    Recently took some caffeine pre-workout and the pissing every night has not changed to be more or less frequent.

    I wonder if its just because I generally drink a ton of water during my workouts which are at night... however, I wonder why my pissing throughout the night started when I added caffeine initially to my preworkout routine.
     
  17. michael

    michael FLORIDA > *

    Joined:
    Dec 21, 2001
    Messages:
    81,984
    Likes Received:
    465
    Location:
    paradise
    i think i read that ephedrine can cause an enlargement of the prostate?...though i doubt it'd happen after one dose.
     
  18. egxflash

    egxflash Riding on the Midship Express

    Joined:
    Sep 12, 2002
    Messages:
    6,188
    Likes Received:
    0
    Location:
    Oxnard, CA
    caffeine is a diuretic. plain and simple. Aside from the fact that you're most likely drinking a lot of water since you're on the EC stack (or at least you SHOULD be)

    im on the EC stack as well and i have the same problem. i went off the yohimbine since ive read around that going on cycle of EC and then YC on and off yielded better results than ECY
     
Thread Status:
Not open for further replies.

Share This Page